# SDR DALA2022010308210

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 71,123 hours, 26,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. CORRECTIVE ACTION: SECURED EMERGENCY EXIT SIGN AT 2R DOOR. (2068727)
